American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42.4X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 62 found      Go to page: 1 2 3

[1] Harry Pollard. The Poisson transform . Trans. Amer. Math. Soc. 78 (1955) 541-550. MR 0068036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] F. I. Mautner. Note on the Fourier inversion formula on groups . Trans. Amer. Math. Soc. 78 (1955) 371-384. MR 0067230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jerome Blackman. The inversion of the generalized Fourier transform by Abelian summability . Trans. Amer. Math. Soc. 78 (1955) 19-29. MR 0066481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. P. Calderón and A. Zygmund. On a problem of Mihlin . Trans. Amer. Math. Soc. 78 (1955) 209-224. MR 0068028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Victor L. Shapiro. Summability and uniqueness of double trigonometric integrals . Trans. Amer. Math. Soc. 77 (1954) 322-339. MR 0064191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Devinatz. Integral representations of positive definite functions. II . Trans. Amer. Math. Soc. 77 (1954) 455-480. MR 0066479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Victor L. Shapiro. Circular summability $C$ of double trigonometric series . Trans. Amer. Math. Soc. 76 (1954) 223-233. MR 0061688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] T. Pati. On the absolute Riesz summability of Fourier series and its conjugate series . Trans. Amer. Math. Soc. 76 (1954) 351-374. MR 0062260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gustave Rabson. Summability of Fourier series on the quaternions of norm one . Trans. Amer. Math. Soc. 75 (1953) 287-303. MR 0058006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shmuel Agmon. Complex variable Tauberians . Trans. Amer. Math. Soc. 74 (1953) 444-481. MR 0054079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Geraldine A. Coon and Dorothy L. Bernstein. Some properties of the double Laplace transformation . Trans. Amer. Math. Soc. 74 (1953) 135-176. MR 0052556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Leonard D. Berkovitz. On double trigonometric integrals . Trans. Amer. Math. Soc. 73 (1952) 345-372. MR 0050710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. J. Reiter. Investigations in harmonic analysis . Trans. Amer. Math. Soc. 73 (1952) 401-427. MR 0051341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. J. Duffin and A. C. Schaeffer. A class of nonharmonic Fourier series . Trans. Amer. Math. Soc. 72 (1952) 341-366. MR 0047179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. V. Widder. Necessary and sufficient conditions for the representation of a function by a Weierstrass transform . Trans. Amer. Math. Soc. 71 (1951) 430-439. MR 0044666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Josephine Mitchell. On the spherical summability of multiple orthogonal series . Trans. Amer. Math. Soc. 71 (1951) 136-151. MR 0047180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] G. A. Hunt. Random Fourier transforms . Trans. Amer. Math. Soc. 71 (1951) 38-69. MR 0051340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] I. I. Hirschman. The behavior at infinity of certain convolution transforms . Trans. Amer. Math. Soc. 70 (1951) 1-14. MR 0041272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Leonard D. Berkovitz. Circular summation and localization of double trigonometric series . Trans. Amer. Math. Soc. 70 (1951) 323-344. MR 0040464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Walter Rudin. Uniqueness theory of Hermite series . Trans. Amer. Math. Soc. 70 (1951) 387-403. MR 0040467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Otto Szász. Gibbs' phenomenon for Hausdorff means . Trans. Amer. Math. Soc. 69 (1950) 440-456. MR 0038464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. Ernest Wilkins. Neumann series of Bessel functions. II . Trans. Amer. Math. Soc. 69 (1950) 55-65. MR 0037924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. S. Phillips. On Fourier-Stieltjes integrals . Trans. Amer. Math. Soc. 69 (1950) 312-323. MR 0039106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Daniel Waterman. On some high indices theorems . Trans. Amer. Math. Soc. 69 (1950) 468-478. MR 0039102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] N. J. Fine. The generalized Walsh functions . Trans. Amer. Math. Soc. 69 (1950) 66-77. MR 0042535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Walter Rudin. Uniqueness theory for Laplace series . Trans. Amer. Math. Soc. 68 (1950) 287-303. MR 0033368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] I. I. Hirschman and D. V. Widder. A representation theory for a general class of convolution transforms . Trans. Amer. Math. Soc. 67 (1949) 69-97. MR 0032818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. P. Boas. The Charlier $B$-series . Trans. Amer. Math. Soc. 67 (1949) 206-216. MR 0031581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Samuel Karlin. Orthogonal properties of independent functions . Trans. Amer. Math. Soc. 66 (1949) 44-64. MR 0032836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] I. I. Hirschman and D. V. Widder. The inversion of a general class of convolution transforms . Trans. Amer. Math. Soc. 66 (1949) 135-201. MR 0032817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 62 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia